Hello. I want to ask before I want to ask n. Yes I drink ever e at 12 mlm.hbs, it hasn’t been after a few times, but the stomach feels tight but not really just right … why do I thank you
Hello Djufa Thokk,
Ever e is a supplement that contains vitamin E, which functions as an antioxidant and also helps improve the health of the skin, eyes and immune system. The recommended dosage depends on the condition of the supplement user.
In conditions of deficiency (deficiency) of vitamin E, children need 2-20 mg / kg body weight per day, while adults need 40-50 mg per day. Meanwhile, to meet daily needs, the recommended dose for ages 14 years and over including pregnant women is 15 mg, while for breastfeeding mothers is 19 mg.
Vitamin E rarely causes side effects when consumed in sufficient quantities. However, if consumed in excess amounts, it can cause side effects such as diarrhea, headaches, vision problems, weakness, and nausea.
The complaint you feel is related to a tight stomach, which can be caused by contractions of the muscles in your stomach or digestive tract. It can also be caused by uterine contractions or other causes such as round ligament pain (stretching of the connective tissue that supports the reproductive organs). So the complaints you experience may or may not be related to vitamin E consumption.
If the complaint is very disturbing, you should see a doctor
I hope this answer is helpful enough,